Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

no sex for me!

i cant even get horny! i spent the last hour looking through pornos, reading exoticas, even dirty texting SO.. all while i had a vibrator on my you-know-what.. and i'm dry as a bone. it felt like i was putting in job applications- it was THAT boring!

how else can i amp up my sex drive? having my SO over, doesnt work either. he tries doing his normal things and gets ready for it-- but he's left with nothing at all. :-(

i'm 21 and really do NOT want to go to the doctors for any hormonal problems.

Answer Question
 
Anonymous

Asked by Anonymous at 12:16 AM on Jun. 2, 2010 in Relationships

Answers (5)
  • I do tha same thing sometime! Try sucking his dick.. i dont really LIKE doin it but for sum reason it gets me suuper wet, and of course he loves it..lol
    Anonymous

    Answer by Anonymous at 12:32 AM on Jun. 2, 2010

  • Well either this is a physical thing, and/or an emotional thing.

    Physical stuff is best helped by a doctor - so you just have to decide when you're ready for that.

    Emotional stuff - what can I say? As an "old married lady," sex isn't 100% about the physical stimulation and orgasm- that alone would feel pretty pointless and hollow to me....For me, it's more about being intimate, and doing something close with the man I'm building a life with...and so even when sometimes I don't get an orgasm, I find it a satisfying and pleasant experience.
    Anonymous

    Answer by Anonymous at 12:43 AM on Jun. 2, 2010

  • you should get that checked out. It could be a sign of something else going on within your body. Especially for your age. Are you taking medication or have health problems? Like are you a diabetic? You really should get that checked out or @ least reach it.
    Jess288

    Answer by Jess288 at 1:31 AM on Jun. 2, 2010

  • Try amping up your vitamin and minerals. Lack of zinc, B1 and B6 can really affect the sex drive and over 60% of American women have zinc and B vitamin deficiencies. It will take a few months of proper intake to stabilize your serum levels, but it would be well worth it if that's the problem.
    Anonymous

    Answer by Anonymous at 7:51 AM on Jun. 2, 2010

  • If you are on the pill this can make you have less desire. You might want to get your rx changed.
    Anonymous

    Answer by Anonymous at 2:30 PM on Jun. 2, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN